| Model Number |
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/05/2021 it was reported by a arthrex employee via email that an ar-5207 tensionloc collar broke.This occurred during an acl reconstruction.The case was completed using a new product.There was no patient effect reported.Additional information requested.Additional information provided 10/05/2021 the device broke in the patient, all fragments were removed.The case was completed using a new ar-5207.